# SDR SIMA200300802

- Difficulty date: January 4, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, STRINGER 19L WAS FOUND TO BE CHAFED AT SKIN JUNCTION 05.  BLENDED CHAFED AREA.  PERFORMED AN EDDY CURRENT INSPECTION OF THE AREA, NO DEFECTS NOTED.  FABRICATED A DOUBLER ANGLE, TWO SHIMS. REPAIR DONE IAW EMB 145 SRM (145/1142, REV 20) 53-24-02, AND STANDARD SRM PRACTICES.  (M)
